Volume 5, issue 2 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Knots on a positive template have a bounded number of prime factors

Michael C Sullivan

Algebraic & Geometric Topology 5 (2005) 563–576
Bibliography
1 J S Birman, R F Williams, Knotted periodic orbits in dynamical system II: Knot holders for fibered knots, from: "Low-dimensional topology (San Francisco, Calif., 1981)", Contemp. Math. 20, Amer. Math. Soc. (1983) 1 MR718132
2 G Burde, H Zieschang, Knots, de Gruyter Studies in Mathematics 5, Walter de Gruyter & Co. (2003) MR1959408
3 P R Cromwell, Positive braids are visually prime, Proc. London Math. Soc. $(3)$ 67 (1993) 384 MR1226607
4 J Franks, R F Williams, Entropy and knots, Trans. Amer. Math. Soc. 291 (1985) 241 MR797057
5 R W Ghrist, Branched two-manifolds supporting all links, Topology 36 (1997) 423 MR1415597
6 R W Ghrist, P J Holmes, M C Sullivan, Knots and links in three-dimensional flows, Lecture Notes in Mathematics 1654, Springer (1997) MR1480169
7 M Ozawa, Closed incompressible surfaces in the complements of positive knots, Comment. Math. Helv. 77 (2002) 235 MR1915040
8 M C Sullivan, Composite knots in the figure-8 knot complement can have any number of prime factors, Topology Appl. 55 (1994) 261 MR1259509
9 M C Sullivan, The prime decomposition of knotted periodic orbits in dynamical systems, J. Knot Theory Ramifications 3 (1994) 83 MR1265454
10 M C Sullivan, Factoring positive braids via branched manifolds, Topology Proc. 30 (2006) 403 MR2281963
11 R F Williams, Lorenz knots are prime, Ergodic Theory Dynam. Systems 4 (1984) 147 MR758900